# SDR DALA12001313122

- Difficulty date: May 20, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT BEAM AT FR 16 -Y1292 HAS CORROSION.  BLENDED AREA IAW A319 SRM 51-74-00 WAS FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 102 DIM: L=1 INCH W=.595 INCH D=.027 INCH.  REMOVED AND INSTALLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-42-1, STRINGER 645112 BFM.
